# SDR ASAA2015042711545

- Difficulty date: April 27, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 24,619 hours, 7,363 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 12970D
- Condition: Failed
- Location: Window Heat
- Part time: 24,619 hours, 7,363 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB , R2 WINDOW OVERHEAT LIGHT ILLUMINATED, RAN THE QRH & THE LIGHT ILLUMINATED AGAIN AFTER ABOUT 2 MINUTES.  ON FOLLOWING FLIGHT, OVERHEAT LIGHT ON P2 ILLUMINATED DURING DESCENT.  SWITCHED IT OFF FOR 5 MIN.  TURNED WINDOW HEAT BACK ON. THE OVERHEAT LIGHT REMAINED OUT THERE AFTER.  ACFT GROUNDED.  VERIFIED SENSOR RESISTANCE FROM WHCU D1042A, PIN 13 TO 26 TO THE SENSOR IS 322.7.  OHMS "OK" REF MM 30-41-21-760-801.  VERIFIED THE TAP IS IN THE 3 POSITION FOR A H14 WINDOW ON TB 5014 WIRE 1001-20 REF WDM 30-41-11.  INSPECTED RT SIDE WINDOW HEAT C/B NO DEFICIENCIES NOTED.  INSPECTED WIRING BEHIND OVERHEAD PANEL. NO DEFICIENCIES.  OPS CHECK RT SIDE WINDOW HEAT 2 HRS PLUS , SHAKE DOWN OF R2 WINDOW WIRING CAUSED NO DISCREPANCIES, PERFORMED FIM 30-41 TASK 801, RT SIDE WHCU BITE TEST, BITE TEST GREEN, LAST FLT HISTORY SHOWED "RED" WHCU-LU, REF. FIM 30-41-TASK 807.  R & R RT SIDE WINDOW HEAT CONTROLLER REF MM 30-41-11. OPS NORMAL REF SAME MM REF WINDOW HEAT CONTROLLER, OPS NORMAL REF 30-41-11.
